W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Back to Search Results |
| Catalog Number |
DSF1233 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
02/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the gore® dryseal flex introducer sheath instructions for use (ifu) state ¿adverse events that may occur and / or require intervention include, but are not limited to bleeding and death.¿ h6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, the patient underwent an endovascular tambe procedure to treat an aneurysm utilizing multiple gore devices and using gore® dryseal flex introducer sheath as accessory.There was a bleeding issue in the left groin after the 12fr sheath was removed which physician said was attributed to the access vessel complication due to patient's disease condition with tortuosity and heavy calcium buildup in the area and they used a viabhan stent graft to fix the access vessel bleeding.The follow up cta showed some blood in the retroperitoneal space consistent with bleeding from the access complication.The procedure was around 5 hours and went relatively smooth with all gore devices implanted successfully and patient tolerated the procedure.On (b)(6) 2025, the patient had passed away due to suffering a heart attack.On march 10, 2025, the field sales associate was notified of the above event by the physician on patient's passing.Reportedly, post op day 1, the night following the procedure, the patient was stable and doing well.On the morning of post op day 2, patient's hemoglobin dropped, and patient started experiencing back pain.The patient had a stat cta showing the grafts were sealed and everything looked good.Over the course of day 2, patient became more unstable and progressively passed away.Overall, the physician doesn¿t attribute the gore devices to be the cause of the heart attack.Physician thinks it's to do with patient's disease condition (disease unknown).